Aug 19, 2001
you mention two potential problems to this regimen- adherence and toxicity.
High potency drugs have been around for approximately six years. Please give examples of problems resulting from toxicity, and how to combat them.
Response from Dr. Cohen
You might want to come over to the treatment forum for this question since Combivir/Sustiva is a popular combination and we have multiple answers about it. Plus other examples of toxicity on meds and suggestions about what to do if they occur.
follow up to PEP questions
Only two left!
- Ache In Testicles After Open Mouth Kissing Worried I Have HIV
- Pain In Urethra After Masturbation Worried I Have
- Painful Red Spots After Giving Handjob Worried I Have HIV
- Thrush After Happy Ending Worried I Have HIV
- White Bumps After Anal Sex Top Sign Of HIV AIDS
- White Bumps After Kissing Cut On Lip Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.